# SDR ASAA2023082044668

- Difficulty date: August 20, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 27,497 hours, 8,534 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AB
- Part serial: 0310564
- Condition: Noise
- Location: Aft Fusela
- Part time: 6,333 hours, 3,152 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DESCENT FROM 18,000 TO LANDING, FA'S NOTED L2 DOOR SQUEAL, FA COMMUNICATIONS WERE NOT EFFECTED AND NO AIRCRAFT PRESSURIZATION ISSUES NOTED. GROUNDED - YES. REF EA 900ER-21EA-25825 REV. 01. APPLIED MULTIPLE BEADS OF SEALANT OF RANDOM SIZE AND SHAPE JUST PAST THE EDGE OF THE OUTFLOW VALVE DOOR-TO-DOOR INTERFACE.
